# SDR AWXA200200513

- Difficulty date: June 8, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- Aircraft time: 31,333 hours, 13,570 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: D5757030500200A
- Condition: Worn
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

PHX - EMERGENCY LANDING - FLT 0704 - WHILE ON APPROACH INTO PHX EN ROUTE FROM ATL WHEN FLAPS WERE SELECTED FROM 1 TO 2 RECEIVED AN ALIGNMENT FAULT FOR FLIGHT CONTROL FLAPS LOCKED.  MAINTENANCE TROUBLESHOT PER AMM 27-51-00-810-818 AND FOUND THE RT INTERCONNECTING STRUT WORN.  REMOVED AND REPLACED INTERCONNECTING STRUT IAW AMM TASK 27-51-44-000-001, OPERATIONAL CHECK WAS GOOD.
